RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 135(177), Number 1, Pages 24–35 (Mi msb1685)  

This article is cited in 4 scientific papers (total in 4 papers)

Rearrangements of series in Banach spaces and arrangements of signs

D. V. Pecherskii


Abstract: Rearrangements of terms are considered in series
$$ \sum_{n=1}^\infty u_n $$
of elements in an arbitrary Banach space $X$.
Bibliography: 5 titles.

Full text: PDF file (654 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 63:1, 23–33

Bibliographic databases:

UDC: 517.528
MSC: Primary 40A05, 46B15; Secondary 42C20
Received: 29.08.1986

Citation: D. V. Pecherskii, “Rearrangements of series in Banach spaces and arrangements of signs”, Mat. Sb. (N.S.), 135(177):1 (1988), 24–35; Math. USSR-Sb., 63:1 (1989), 23–33

Citation in format AMSBIB
\Bibitem{Pec88}
\by D.~V.~Pecherskii
\paper Rearrangements of series in Banach spaces and arrangements of signs
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 135(177)
\issue 1
\pages 24--35
\mathnet{http://mi.mathnet.ru/msb1685}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=933482}
\zmath{https://zbmath.org/?q=an:0714.40011|0675.40010}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 63
\issue 1
\pages 23--33
\crossref{https://doi.org/10.1070/SM1989v063n01ABEH003257}


Linking options:
  • http://mi.mathnet.ru/eng/msb1685
  • http://mi.mathnet.ru/eng/msb/v177/i1/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Banaszczyk W., “Additive Subgroups of Topological Vector-Spaces”, Lect. Notes Math., 1466 (1991), 1–&  crossref  mathscinet  isi
    2. Revesz S., “Rearrangement of Fourier-Series and Fourier-Series Whose Terms Have Random Signs”, Acta Math. Hung., 63:4 (1994), 395–402  crossref  mathscinet  zmath  isi
    3. Chasco M. Chobanyan S., “On Rearrangements of Series in Locally Convex Spaces”, Mich. Math. J., 44:3 (1997), 607–617  crossref  mathscinet  zmath  isi
    4. Sh. Levental, V. S. Mandrekar, S. A. Chobanyan, “Towards Nikishin's Theorem on the Almost Sure Convergence of Rearrangements of Functional Series”, Funct. Anal. Appl., 45:1 (2011), 33–45  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:351
    Full text:126
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020